has this condition been reported often - four weeks in treatment
22 Nov 2010
Weakness, tremor, etc. are serious side effects of Rythmol. I suggest that you see your doctor as soon as possible.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Began Phentermine 37.5mg 3/09 - after 2 wks began experiencing weakness in legs. Now 3rd mo. on meds, been exp. daily debilitating pain, legs, hips, ...
7 answers • 24 Jul 2009
Amlodipine - My 99 y.o. Father is taking 2mg of Cardura at bedtime and 2.5 mg of Norvasc and he has?
... been experiencing terrible weakness in the last 2 months or so. He started the Norvasc in November of 2009 and the Cardura in March 2010... could ...
1 answer • 8 Jun 2010
scripted Rythmol. This is the first I've ever met him. The drug information says the first few doses of Rythmol should be administered in a ...
1 answer • 20 Aug 2010
Says long term effects of taking Rythmol more dangerous for me. I've read in some reviews Sotalol not recommended. Comments welcomed. A-Fib guy ...
3 answers • 10 Dec 2010
I am prescribed to take both, but I've been getting unruly side effects. The side effects I've been experiencing are shakiness, mild ...
1 answer • 26 Apr 2014